Thread: t3 and depression??
07-28-2003, 04:35 PM #1
t3 and depression??
Has anyone ever experienced being depressed or extremely stressed out at everything and everyone being on t3??
Thanks for your help
07-28-2003, 05:33 PM #2
Probably just mental.... Ran t-3 for 8 wks and never felt that..
What else are you running it with?
07-28-2003, 06:17 PM #3AR-Elite Hall of Famer
- Join Date
- Mar 2003
- United States
- Blog Entries
This past month ive been running t3. I have been feeling like shit. My energy levels seem to be very speratic. I have to take 2 naps/day or just lay down b/c i feel tired and weak. I can understand how youd feel depressed. I am never going to run t3 again.
07-28-2003, 06:42 PM #4
i have been on t3 for last month as well, but i have gotten sick results ! i am running t3/prop/winny/clen
prop - 100 mg/ed
winny - 100 mg/ed
t3 - 125 mcg/ed
clen (tappered then go off for 1 week after 2 weeks)
although i do find in the morning when i wake up to do cardio i feel nice and energy depleted, which is good cause i think it has to do with glycogen depletion and u burn fat faster ! it again depends how u handle the side effects. however, imho i believe that i feel so good due to the high dosages of AAS that i am running !
08-04-2003, 11:04 AM #5New Member
- Join Date
- Jun 2003
i just stardted t3 4 days ago and i feel sorta depressed as well, is this something that will subside once use to it or something with will carrie as long as ingesting the t3? thanks alot cause i feel like shit
08-04-2003, 12:13 PM #6
When you use t3, you still have to eat some carbs cause your body needs it even more, also, always add a good stack of AS to keep mass and stenght.........with t3, no need of cardio or diets, that why this is hot!!!!i lost 20 in 4 weeks without any diet or cardio. I stacked with winstrol and parabolan (yes a long time ago)....Your body burn more energy, so if you push to much, you will for sure evertired.....
08-04-2003, 04:14 PM #7
I actually felt a really nice peace about myself when on t3. kinda zen-like
08-04-2003, 04:19 PM #8
Yes I have known people that this has happened to, namely me. I feel like a walking zombie sometimes on T 3. But then again, my body reacts to an asprin if I have not taken one in a while.
You have to remember you are shoving into your body an unnatural substance. Some people react to that in a negative way. I do believe that people like me who's body has strived to find a balance in itself and all of a sudden you are sticking and shoving substances your body hasn't seen or felt before, of course it is likely that some people will feel unnatural. I mean your body's natural production of chemicals that is secrets on a daily basis has changed. My advice is the stick with it, your body will learn to adjust, as with any unnatural substance.
08-04-2003, 05:33 PM #9Member
- Join Date
- Dec 2002
I felt terrible on T3! I was tired and zoned out and I had trouble concentrating. I had to stop it after a week.
08-06-2003, 03:54 PM #10
I didn't feel terrible on t-3. but now that I am off the shit (I love it) I get so hungry and crave fast food alot. I eat like 10 times a day now. without clen and cardio I would get fat as hell. is this normal?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)